Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to: ``Linear spaces with an $ H\sp{\ast} $-algebra-valued inner product'' [Trans. Amer. Math. Soc. 262 (1980), no. 2, 543-549; MR 81m:46080]


Author: Parfeny P. Saworotnow
Journal: Trans. Amer. Math. Soc. 270 (1982), 349
MSC: Primary 46K99; Secondary 46G10, 46H99
Original Article: Trans. Amer. Math. Soc. 262 (1980), 543-549.
MathSciNet review: 642347
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K99, 46G10, 46H99

Retrieve articles in all journals with MSC: 46K99, 46G10, 46H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0642347-3
PII: S 0002-9947(1982)0642347-3
Article copyright: © Copyright 1982 American Mathematical Society